| Model Number |
102954 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A1-a4: patient information not provided.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
Event or Problem Description
It was reported that the patient had a low flow alarm while using centrimag, however the extracorporeal membrane oxygenation (ecmo) specialist noticed the flow was still at the set level.Then the revolutions per minute (rpm) and the flow dropped to zero.The console and motor were exchanged with the backup console and motor reportedly uneventfully although the patient's blood pressure did dip during the time off ecmo with no adverse patient impact.Related manufacturer reference number: 3003306248-2024-02752 (motor) related manufacturer reference number: 3003306248-2024-02753 (flow probe).
Additional Manufacturer Narrative
Section b1: corrected.Section d1: corrected.Section d4, primary udi number: corrected.Section h1: corrected.Section h5: corrected.Section h8: corrected.Manufacturer's investigation conclusion: the reported event of a flow alarm was unable to be confirmed.The centrimag console was not returned for analysis and no log files were submitted for review.A root cause for the reported event was unable to be conclusively determined through this investigation.The device history records were unable to be reviewed for the centrimag console due to no serial number being provided.The 2nd generation centrimag system operating manual section 4 entitled "warnings & precautions" warns "one additional 2nd generation centrimag primary console, motor and flow probe are required as backup system in the immediate vicinity of each patient whenever the centrimag or pedivas blood pump is used.The backup console must be connected to the backup motor and to the backup flow probe, have a battery charge sufficient for at least one hour of operation, be connected to ac power (except during transport) and be immediately available should the main console, motor or flow probe experience a malfunction." the 2nd generation centrimag system operating manual section 10 entitled "emergency and troubleshooting" states that "the recommended practice whenever there is a 2nd generation centrimag primary console or motor malfunction is to replace the console and motor as a set.Remove the blood pump from the malfunctioning motor and console and place the blood pump in the backup motor and console to continue patient support.Do not exchange individual motors or individual consoles during patient support." the 2nd generation centrimag system operating manual table 16 entitled ¿console alarms & alerts¿ addresses how to properly interpret and troubleshoot all system alarms.No further information was provided.The manufacturer is closing the file on this event.